# SDR ASAA1057779

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,311 hours, 4,139 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT (CAPT) FMC SCREEN MOMENTARILY BLANKED APPROX 5 SECS THEN OPS NORMAL.  C/W TASK 34 61 00 CAPT CDU GROUND FUNCTIONAL CHECK GOOD.  A/C OK FOR CONTINUE SERVICE, NO DEFECTS NOTED.
